Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vaginal itching problems after ejaculation. Continue V-wash? What are the safe medicines?

Hi !!.. I am a 29+ Male .Married one month back. My female partner got vaginal itching problems after i ejaculated inside her. We met gynecologist who advised her the following :- 1)To use Lactacyd Perineal V Wash 2) An Caneston ointment. and also advised for both of us to take Zocon - As Kit, If patient is not getting relief with ointment & V Wash. She started using the above two since Friday Night & still not got relief as expected & now she wants to start with that antibiotic- Zocon . But I have following queries in my mind :- 1) I am confused why male have to take this if problem is observed in female. 2)Can my female partner continue the V-wash in daily routine after she gets rid off this problem? 3) Is this medicine safe for both of us ? What precautions we should take to avoid this situation in future ? Sir Please advice as our doctor is not very cooperative. Awaiting your kind response. Thanks & Regards
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
hi there!
itsvery common problem observed normally in newly married couple, vaginal pH changes due to sexual intercourse.
am not clear why she asked male partner to take anti-fungal medicine i.e. zocon, probably she had suspected infection component in you as well,otherwise its not essential for male partner as per recent guidelines.
your partner can continue-v-wash afterwards also, it balances the pH in vagina, healthy pH itself acts as a barrier for most of the infections. and yes, medicine is pretty safe for both of avoid fungal infections, one should avoid to use wet or damp undergarments,make a habit of taking wash immediately after intercourse to avoid flaring of infections.
hope this helps you.
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor